# SDR DL76G060333

- Difficulty date: April 27, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 33,216 hours, 5,175 cycles
- Engine: Ge CF680C2*
- System (JASC): 3820 · Wash Water System
- Part: Faucet
- Condition: Stuck
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT ACFT BEHIND OURS REPORTED FLUID LEAKING FROM LOWER CENTER FUSELAGE AREA BY DRAIN MAST.   FOUND SINK FAUCET STUCK OPEN IN FWD MID ECONOMY LAV.   FAUCET NOW OPERATING NORMALLY.  ETOPS CATEGORY (F): ANY OTHER EVENT DETRIMENTAL TO ETOPS.
